15 years old. Had a dirt bike accident and ended up with gravel in bedded in knee no surgery.
Multiple dislocation during early 20's.
Had my meniscus and patella tendons torn and damaged at age 33.
I was under the treatment of an orthopedic doctor who said i had no catiledge left in my knee.
Provided me with symbus injections 3 that i believe were supposed to be every 2 weeks.
There were over 3 weeks in between the first and second and over a month in between the 2nd and 3rd injection.
I am now experiencing more pain then before the injections. The pain is mainly under the bottom of
my knee cap when pressure is applied to my toes while walking and threw both sides of the knee joint
when pressure is applied to my heal while walking.
When my leg is fully extended forward straight. I feel a stabbing pain above my knee cap.
My current doctor is freaking useless and after giving him my full history on our first visit he wrote nothing down.
Both times he was more interested in pitching how is on the board of education and some how knew me and my wife were not registered to vote. He actually spent 10 mins trying to convince us to register there in his office and would send someone to my house so we could vote from there.
I am desperate at this point and need to find some form of relief from this pain. Its constant and is preventing me from sleeping and functioning.
I have the nj family care insurance and understand no one will do much with this type of insurance but there
has to be a doctor some where that can do something for me. I just want my freaking life back.
Well, without a clinical evaluation it would be difficult to determine the cause of your pain. Possibilities that may need to be considered include continued inflammation, further degeneration, allergic reaction to the injection, chondromalacia, patellar dislocation, bursitis, ligament/ tendon injuries/ inflammation etc. Without knowing the precise cause of the pain, it would be difficult to suggest something. I would suggest getting this evaluated by your treating orthopedician or consider a second opinion for an accurate diagnosis and appropriate management. Meanwhile you could try tylenol/ OTC NSAIDS for pain relief.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.